# SDR WX0A2020082873565

- Difficulty date: August 27, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N261NV
- Make and model: Airbus A320-214
- Aircraft serial: 4115
- Aircraft time: 27,919 hours, 19,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 32146210
- Part serial: 133554
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY FIN 12WL FAILED MCDU BITE TEST / REMOVED AND REPLACED EMERGENCY EXIT BATTERY FIN 12WL IAW AMM 25-23-44-000-001-A OPS CHECK IAW AMM 33-51-00-710-001-A OK FOR CONTINUED SERVICE"
